# SDR HEEA967032

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Defective
- Location: Cockpit Vhf
- Component: KY196
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLICKERING DISPLAY AND GARBLED RECEPTION.
